# SDR MWEA981144

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991154627
- Condition: Damaged
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 3 VERTICAL SUPPORTS AT STATION 817 LONGERON 27 RIGHT 27 LEFT AND 24 LEFT HAVE ELONGATED HOLES.  REMOVED AND REPLACED LEN VERTICAL SUPPORT, FABRICATED DOUBLER FILLER REPAIRS AND INSTALLED.
